Expand icon Search icon File icon file Download

Items where Author is "Zhang, Zheng"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Gallardo, Patricio and Martinez-Garcia, Jesus and Zhang, Zheng (2018) Compactifications of the moduli space of plane quartics and two lines. European Journal of Mathematics, 4 (3). pp. 1000-1034. DOI https://doi.org/10.1007/s40879-018-0248-7

This list was generated on Tue Jan 31 15:06:28 2023 GMT.